MAUDE Adverse Event Report: ALMA LASERS LTD SOPRANO TITANIUM

ALMA LASERS LTD SOPRANO TITANIUM
Catalog Number AASP05091845BSR0001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported about a burn after the soprano titanium treatment.
 
Additional Manufacturer Narrative
Burn on face after soprano titanium hair removal.At this point in time, it's not clear whether the injury will heal completely.Reported as a good will.
 
Additional Manufacturer Narrative
Burn on face after soprano titanium hair removal.At this point in time, it's not clear whether the injury will heal completely.Reported as a good will.Udi related data quality updates.This supplemental report represents a correction to a previously submitted mdr.
 
Event or Problem Description
It was reported about a burn after the soprano titanium treatment.

Brand Name
SOPRANO TITANIUM
Common Device Name
SOPRANO TITANIUM
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key19246337
Report Number3004167969-2024-00014
Device Sequence Number6589869
Product Code GEX
UDI-Device Identifier17290110121829
UDI-Public(01)17290110121829(11)230420
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222064
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAASP05091845BSR0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale